# SDR CA060130005

- Difficulty date: January 24, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 5,792 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Failed
- Location: Cabin Door
- Part time: 598 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR SIDE OF HINGE WAS REPLACED ON MARCH 15 2005 AT 5248.4 TTAF AND 4829 CYCLES.  DOOR SIDE OF HINGE FAILED JAN 23 2006 AT 5846.8 TTAF AND 5480 CYCLES DOOR AND HINGE AREA WAS INSPECTED AND NO ADDITIONAL DAMAGE WAS NOTED CHERRYMAX RIVETS WHICH WERE INSTALLED WERE FOUND TO BE INCORRECT SIZE.  RECTIFICATION WAS TO REPLACE CHERRYMAX RIVETS WITH SOLID RIVETS.
